D. Augot, M. El-khamy, R. J. Mceliece, F. Parvaresh, M. Stepanov et al., List decoding of Reed-Solomon product codes, Proceedings of the Tenth International Workshop on Algebraic and Combinatorial Coding Theory, pp.210-213, 2006.

D. Augot and M. Stepanov, A Note on the Generalisation of??the??Guruswami???Sudan List Decoding Algorithm??to??Reed???Muller Codes, Gröbner Bases, Coding, and Cryptography, pp.395-398, 2009.
DOI : 10.1007/978-3-540-93806-4_27

URL : https://hal.archives-ouvertes.fr/inria-00564022

M. Bras-amors and M. E. O-'sullivan, Duality for some families of correction capability optimized evaluation codes, Adv. in Math. of Comm, vol.2, pp.15-33, 2008.

R. A. Demillo and R. J. Lipton, A probabilistic remark on algebraic program testing, Information Processing Letters, vol.7, issue.4, pp.193-195, 1978.
DOI : 10.1016/0020-0190(78)90067-4

Z. Dvir, S. Kopparty, S. Saraf, and M. Sudan, Extensions to the Method of Multiplicities , with applications to Kakeya Sets and Mergers, Proc. of FOCS, 2009.

O. Geil and T. Høholdt, On Hyperbolic Codes, Proc. AAECC-14, Lecture Notes in Comput. Sci. 2227, pp.159-171, 2001.
DOI : 10.1007/3-540-45624-4_17

O. Geil and R. Matsumoto, Generalized Sudan???s List Decoding for Order Domain Codes, Proc. AAECC-16, pp.50-59, 2007.
DOI : 10.1007/978-3-540-77224-8_9

O. Geil and C. Thomsen, Tables for numbers of zeros with multiplicity at least r, 2011.

V. Guruswami and M. Sudan, Improved decoding of Reed-Solomon and algebraic-geometry codes, IEEE Transactions on Information Theory, vol.45, issue.6, pp.1757-1767, 1999.
DOI : 10.1109/18.782097

J. P. Hansen, Toric Varieties Hirzebruch Surfaces and Error-Correcting Codes, Applicable Algebra in Engineering, Communication and Computing, vol.13, issue.4, pp.289-300, 2002.
DOI : 10.1007/s00200-002-0106-0

D. Joyner, Toric Codes over Finite Fields, Applicable Algebra in Engineering, Communication and Computing, vol.15, issue.1, pp.63-79, 2004.
DOI : 10.1007/s00200-004-0152-x

R. Pellikaan and X. Wu, List Decoding of<tex>$q$</tex>-ary Reed???Muller Codes, IEEE Transactions on Information Theory, vol.50, issue.4, pp.679-682, 2004.
DOI : 10.1109/TIT.2004.825043

R. Pellikaan and X. Wu, List Decoding of q-ary Reed-Muller Codes

D. Ruano, On the structure of generalized toric codes, Journal of Symbolic Computation, vol.44, issue.5, pp.499-506, 2009.
DOI : 10.1016/j.jsc.2007.07.018

J. T. Schwartz, Fast Probabilistic Algorithms for Verification of Polynomial Identities, Journal of the ACM, vol.27, issue.4, pp.701-717, 1980.
DOI : 10.1145/322217.322225

X. Wu, An Algorithm for Finding the Roots of the Polynomials over Order Domains, Proc. of 2002, 2002.